Differential and Integral Equations

Large-time behavior of solutions of a system of PDE's governing diffusion processes in a heterogeneous medium

José M. Mazón and Julián Toledo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 10, Number 1 (1997), 165-180.

Dates
First available in Project Euclid: 6 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367846889

Mathematical Reviews number (MathSciNet)
MR1424804

Zentralblatt MATH identifier
0879.35070

Subjects
Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35K50 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 47N20: Applications to differential and integral equations

Citation

Mazón, José M.; Toledo, Julián. Large-time behavior of solutions of a system of PDE's governing diffusion processes in a heterogeneous medium. Differential Integral Equations 10 (1997), no. 1, 165--180. https://projecteuclid.org/euclid.die/1367846889


Export citation